Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

23 Publications


2021 | Preprint | IST-REx-ID: 10018 | OA
U. Derenthal and F. A. Wilsch, “Integral points on singular del Pezzo surfaces,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2021 | Book | IST-REx-ID: 10415
T. D. Browning, Cubic Forms and the Circle Method, vol. 343. Cham: Springer Nature, 2021.
View | DOI
 

2021 | Preprint | IST-REx-ID: 12077 | OA
A. L. Shute, “On the leading constant in the Manin-type conjecture for Campana points,” arXiv. .
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 12076 | OA
A. L. Shute, “Sums of four squareful numbers,” arXiv. .
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 177 | OA
T. D. Browning and W. Sawin, “A geometric version of the circle method,” Annals of Mathematics, vol. 191, no. 3. Princeton University, pp. 893–948, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications